# SDR AALA202506304238

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 21,313 hours, 5,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO AFT BULKHEAD LEFT HAND CENTER VERTICAL STIFFENER CRACKED. AT FR 35.6 AND LBL 41. REPLACED VERTICAL STIFFENER PER SRM 53-24-14.
